Pages that link to "Item:Q3993798"
From MaRDI portal
The following pages link to The Even Cycle Problem for Directed Graphs (Q3993798):
Displaying 35 items.
- Algorithmic complexity of proper labeling problems (Q391137) (← links)
- Tropical patterns of matrices and the Gondran-Minoux rank function (Q445842) (← links)
- Pseudo and strongly pseudo 2-factor isomorphic regular graphs and digraphs (Q449212) (← links)
- Color-blind index in graphs of very low degree (Q528569) (← links)
- On the dynamic coloring of graphs (Q617650) (← links)
- On existence theorems (Q686508) (← links)
- What is on his mind? (Q709300) (← links)
- Dynamic chromatic number of regular graphs (Q713302) (← links)
- Coloring and the Lovász local lemma (Q847296) (← links)
- Square critically 3-chromatic hypergraphs (Q1292808) (← links)
- Regularity of matrices in min-algebra and its time-complexity (Q1346691) (← links)
- Hypergraph colouring and the Lovász local lemma (Q1356486) (← links)
- Blocking set free configurations and their relations to digraphs and hypergraphs (Q1356757) (← links)
- On the digraphs of sign solvable linear systems (Q1579516) (← links)
- Note on alternating directed cycles (Q1584433) (← links)
- Not-all-equal 3-SAT and 2-colorings of 4-regular 4-uniform hypergraphs (Q1637144) (← links)
- Out-degree reducing partitions of digraphs (Q1704574) (← links)
- Not-all-equal and 1-in-degree decompositions: algorithmic complexity and applications (Q1799219) (← links)
- On digraphs and forbidden configurations of strong sign nonsingular matrices (Q1809099) (← links)
- The S\(^2\)NS digraphs and the cycle linear system of a digraph (Q1862950) (← links)
- On 2-coloring certain \(k\)-uniform hypergraphs (Q1865419) (← links)
- Singular values, doubly stochastic matrices, and applications (Q1893086) (← links)
- On proper colorings of hypergraphs (Q1930218) (← links)
- Partitioning the vertices of a cubic graph into two total dominating sets (Q2030435) (← links)
- Pseudo 2-factor isomorphic regular bipartite graphs (Q2477633) (← links)
- 2-colorings in \(k\)-regular \(k\)-uniform hypergraphs (Q2509706) (← links)
- Corrigendum to ``Graphs and digraphs with all 2-factors isomorphic'' [J. Combin. Theory Ser. B 92 (2) (2004) 395-404] (Q2519029) (← links)
- On maximal sign-nonsingular matrices (Q2564945) (← links)
- Partitioning claw-free subcubic graphs into two dominating sets (Q2657047) (← links)
- On 2-Colorings of Hypergraphs (Q2947946) (← links)
- Greedy colorings of uniform hypergraphs (Q3055773) (← links)
- Fractional Domatic, Idomatic, and Total Domatic Numbers of a Graph (Q3384110) (← links)
- The 1-2-3-Conjecture for Hypergraphs (Q4978298) (← links)
- Disjoint Cycles with Length Constraints in Digraphs of Large Connectivity or Large Minimum Degree (Q5084095) (← links)
- Graphs whose vertex set can be partitioned into a total dominating set and an independent dominating set (Q6545237) (← links)